# SDR UIEA2022061300583

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Open
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER WING EMERGENCY EXIT  DOOR'S  LH  & RH DEACTIVATE AND OPEN DOORS  FOR INSPECTION REQUIREMENTS .DISARMED THE L/H & R/H OFF WING ESCAPE SYSTEM, REF 767 M/M 25-65-00-042-001. REMOVED L/H & R/H OVERWING ESCAPE HATCHES (4EA) REF 767 M/M 52-21-01-002-201. REF NR 13 FOR CLOSING LH & RH OVERWING EXIT DOORS  ARMING OF THE OFF-WING ESCAPE SYSTEM )
